# SDR UALA2008120806782

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 57,928 hours, 21,265 cycles
- Engine: Pwa PW2037
- Engine time: 61,114 hours, 20,225 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE SHUTDOWN BY ITSELF AFTER START.  REPLACED FUEL CONTROL UNIT.
